# SDR CALA2022062201552

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AND FWD FR68 AROUND GIRT BAR FITTING HAVE 2 AREAS W ITH CORROSION RED MARKED GEN BY V061682 NR9291027/27027 RMVD AND RPLD R2 DOOR SILL FR68 IAW SRM 51-72-12 BY MECH V061742 INSP BY V061334
